You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Generalized Shannon-McMillan Theorem for the Action of an Amenable Group on a Probability Space
J. C. Kieffer
The Annals of Probability
Vol. 3, No. 6 (Dec., 1975), pp. 1031-1037
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2959209
Page Count: 7
You can always find the topics here!Topics: Entropy, Probabilities, Ergodic theory, Increasing sequences, Mathematics, Perceptron convergence procedure, Topological theorems
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A generalization of the Shannon-McMillan Theorem ($L^1$ version) is obtained for the action of an amenable group on a probability space, thereby settling a conjecture of Pickel and Stepin. Interesting properties of the limit function are derived. The entropy of an action of an amenable group is defined.
The Annals of Probability © 1975 Institute of Mathematical Statistics